“We talk about it a lot, because I am the 1 percent,” says Louise.
We haven’t spoken with Louise in over a year. At the time, she was battling with a swollen, uncomfortable face caused by fillers combined with the COVID Vaccine.
“The vaccine combined with the filler made this happen and it has been documented,” she says.
Not just the vaccine, but also viral exposure, can cause the injected location to become inflamed and uncomfortable.
She says that the condition now shifts from one side of her face to the other. The treatment is a very low-dose high blood pressure medicine.
While such medication is only temporary, Louise has not been so successful.
“So June would have been 9 months I thought we might want to get off of this crap,” says Louise. “And it went two weeks and the right side of my face exploded again,”.
“I’ve seen 6 already,” says Dr. Cindy Lamerson, a board-certified Dermatologist who gives the number of patients she’s treated within the year. “And significant swelling. Enough to intervene and do something about it,”.
Because of the unknowns, “Louise” has been unable to get the most recent booster and so avoids becoming infected with the virus. She has no clue if she’ll ever be able to stop taking her high blood pressure medicine, but she believes it will happen when the filler leaves her body, which might be a year from now.
According to Dr. Lamerson, this medical condition is far less dangerous than other COVID problems. However, she believes that greater study into this might lead to a better understanding of COVID and its effect on other parts of the body, not only the face.
Copyright 2022 775 Times, NV Globe. All rights reserved.
- Man Sentenced to Prison for DUI Crash and Shooting Arrows at Drivers on Henderson Highway - December 5, 2023
- Updated: Man Accused of DUI Crash That Killed Two Nevada Highway Patrol Troopers Appears in Court - December 5, 2023
- Man Dies After Being Dropped Off at Hospital with Gunshot Wound - December 5, 2023